MAUDE Adverse Event Report: LAKE REGION MEDICAL ZIPWIRE HYDROPHILIC GUIDEWIRE; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL ZIPWIRE HYDROPHILIC GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number M00146152B0
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Event description: rt/supply coordintor was restocking her procedure rooms after cases.She was going to put away the zip wire that she had just removed from the box.When she went to hang to the package on its hook the wire fell out because the package was open.Patient present at time of event?: no.Patient complications: no.Patient complications reason for unsuccessful procedure: na.Was the patient sedated when the procedure was cancelled?: no.
 
Additional Manufacturer Narrative
It was reported that the device was disposed.Therefore; no physical analysis of the device can be performed.During manufacturing the production operators are instructed to 100% visually and tactilely inspect for any obvious defect.In addition, during packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.This product receives a 100% verification of the seal by the production operator after the completion of each seal.The quality control inspectors are required to verify seal width, seal location, seal integrity and pouch appearance.There is a second on-line inspection performed by production during boxing.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested and was determined to be acceptable.There was no patient involvement as this was detected by a supply coordinator during procedure room restock.Multiple attempts were made to obtain additional information.To date, no additional information has been provided.If there is any further relevant information provided, a follow up medwatch report will be submitted.

Brand Name
ZIPWIRE HYDROPHILIC GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
VENUSA DE MEXICO S. DE R.L. DE C.V.
calle hertz 1525
parque industrial a j bermudez
ciudad juarez, chihuahua 32470
MX   32470
Manufacturer Contact
victoria foss
340 lake hazeltine drive
chaska, MN 55318
9526418506
MDR Report Key15304838
Report Number9680001-2022-00110
Device Sequence Number6360757
Product Code DQX
UDI-Device Identifier08714729763901
UDI-Public08714729763901
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K000011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00146152B0
Device Catalogue Number46-152B
Device Lot NumberJRZ6680980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Initial Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown